# SDR SWAA030153

- Difficulty date: January 21, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 65,609 hours, 55,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS DAMAGED AT ROWS 10, 19, AND AFT END.  REPAIRED EEPLS PER MM.
